Alert archive / Montana / Wind Advisories in 2011
Wind Advisory 28, NWS Billings, MT
NWS Billings, MT issued this wind advisory at Dec 26, 2011, 2:56 PM MST for Park County, Stillwater County, Sweet Grass County, Montana. It took effect at Dec 27, 2011, 5:00 AM MST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Dec 26, 2011, 2:56 PM MST (21:56 UTC)
- In effect from
- Dec 27, 2011, 5:00 AM MST
- Expired
- Dec 27, 2011, 8:56 AM MST
- In force
- 4 hr
- Issued by
- NWS Billings, MT
Counties Park County, MT, Stillwater County, MT, Sweet Grass County, MT
The radar
The Billings radar (KBLX), 107 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Great_falls, MT (KTFX), launched 12:00Z, 9.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1851 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 307 m²/s²
- 0-3 km storm-relative helicity
- 438 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
395 WWUS75 KBYZ 262156 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 256 PM MST MON DEC 26 2011 .STRONG WINDS WILL DEVELOP IN AND AROUND LIVINGSTON AND NYE EARLY TUESDAY MORNING...AND CONTINUE THROUGH FRIDAY. MTZ065-272200- /O.NEW.KBYZ.WI.Y.0028.111227T1200Z-111230T1800Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 256 PM MST MON DEC 26 2011 ...WIND ADVISORY IN EFFECT FROM 5 AM TUESDAY TO 11 AM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 AM TUESDAY TO 11 AM MST FRIDAY. * TIMING...STRONG WINDS WILL INCREASE OVERNIGHT AND CONTINUE THROUGH FRIDAY. * WINDS...EXPECT WINDS OF 35 TO 45 MPH WITH GUSTS AROUND 60 MPH. * IMPACTS...STRONG CROSSWINDS ALONG INTERSTATE 90. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MTZ066-272200- /O.NEW.KBYZ.WI.Y.0028.111227T1200Z-111230T1800Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 256 PM MST MON DEC 26 2011 ...WIND ADVISORY IN EFFECT FROM 5 AM TUESDAY TO 11 AM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 AM TUESDAY TO 11 AM MST FRIDAY. * TIMING...STRONG WINDS WILL INCREASE OVERNIGHT AND CONTINUE THROUGH FRIDAY. * WINDS...EXPECT WINDS OF 35 TO 45 MPH WITH GUSTS AROUND 60 MPH. * IMPACTS...CROSSWINDS ALONG THE STILLWATER RIVER AND WEST ROSEBUD CREEK VALLEYS. THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH SLIGHTLY LIGHTER WINDS EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
3 follow-up statements
718 WWUS75 KBYZ 270412 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 912 PM MST MON DEC 26 2011 .STRONG WINDS WILL DEVELOP IN AND AROUND LIVINGSTON AND NYE EARLY TUESDAY MORNING...AND CONTINUE THROUGH FRIDAY. MTZ065-280400- /O.CON.KBYZ.WI.Y.0028.111227T1200Z-111230T1800Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 912 PM MST MON DEC 26 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TUESDAY TO 11 AM MST FRIDAY... * TIMING...STRONG WINDS WILL INCREASE OVERNIGHT AND CONTINUE THROUGH FRIDAY. * WINDS...EXPECT WINDS OF 35 TO 45 MPH WITH GUSTS AROUND 60 MPH. * IMPACTS...STRONG CROSSWINDS ALONG INTERSTATE 90. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MTZ066-280400- /O.CON.KBYZ.WI.Y.0028.111227T1200Z-111230T1800Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 912 PM MST MON DEC 26 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TUESDAY TO 11 AM MST FRIDAY... * TIMING...STRONG WINDS WILL INCREASE OVERNIGHT AND CONTINUE THROUGH FRIDAY. * WINDS...EXPECT WINDS OF 35 TO 45 MPH WITH GUSTS AROUND 60 MPH. * IMPACTS...CROSSWINDS ALONG THE STILLWATER RIVER AND WEST ROSEBUD CREEK VALLEYS. THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH SLIGHTLY LIGHTER WINDS EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
218 WWUS75 KBYZ 271330 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 630 AM MST TUE DEC 27 2011 .STRONG WINDS WILL DEVELOP IN AND AROUND LIVINGSTON AND NYE TODAY ...AND CONTINUE THROUGH FRIDAY. MTZ065-281330- /O.CON.KBYZ.WI.Y.0028.000000T0000Z-111230T1800Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 630 AM MST TUE DEC 27 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST FRIDAY... * TIMING...STRONG SOUTHWEST WINDS WILL INCREASE TODAY AND CONTINUE THROUGH FRIDAY. THE STRONGEST WINDS ARE EXPECTED WEDNESDAY. * WINDS...EXPECT WINDS OF 35 TO 45 MPH WITH GUSTS AROUND 60 MPH. SOMEWHAT STRONGER WINDS MAY OCCUR WEDNESDAY WITH GUSTS NEAR 75 MPH. * IMPACTS...DANGEROUS CROSSWINDS ALONG INTERSTATE 90 FROM LIVINGSTON TO SPRINGDALE. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MTZ066-281330- /O.CON.KBYZ.WI.Y.0028.000000T0000Z-111230T1800Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 630 AM MST TUE DEC 27 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST FRIDAY... * TIMING...STRONG SOUTHWEST WINDS WILL INCREASE TODAY AND CONTINUE THROUGH FRIDAY. THE STRONGEST GUSTS MAY OCCUR WEDNESDAY. * WINDS...EXPECT WINDS OF 35 TO 45 MPH WITH GUSTS AROUND 60 MPH. GUSTS NEAR 75 MPH ARE POSSIBLE WEDNESDAY. * IMPACTS...CROSSWINDS ALONG THE STILLWATER RIVER AND WEST ROSEBUD CREEK VALLEYS. THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH SLIGHTLY LIGHTER WINDS EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
521 WWUS75 KBYZ 271556 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 856 AM MST TUE DEC 27 2011 .STRONG WINDS WILL DEVELOP IN AND AROUND LIVINGSTON AND NYE TODAY AND WILL CONTINUE TO INCREASE OVERNIGHT WITH THE STRONGEST WINDS OCCURRING ON WEDNESDAY. MTZ065-281600- /O.UPG.KBYZ.WI.Y.0028.000000T0000Z-111230T1800Z/ /O.NEW.KBYZ.HW.W.0017.111227T1556Z-111230T1800Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 856 AM MST TUE DEC 27 2011 ...HIGH WIND WARNING IN EFFECT UNTIL 11 AM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 11 AM MST FRIDAY. * TIMING...STRONG SOUTHWEST WINDS WILL INCREASE TODAY AND CONTINUE THROUGH FRIDAY. THE STRONGEST WINDS ARE EXPECTED WEDNESDAY. WINDS WILL DECREASE SLOWLY WEDNESDAY NIGHT BUT WILL STILL REMAIN VERY GUSTY. * WINDS...EXPECT WINDS OF 35 TO 45 MPH WITH GUSTS AROUND 60 MPH THIS AFTERNOON AND EVENING. STRONGER WINDS WILL OCCUR WEDNESDAY WITH SUSTAINED WINDS OF 50 MPH AND GUSTS OVER 75 MPH. * IMPACTS...DANGEROUS CROSSWINDS ALONG INTERSTATE 90 FROM LIVINGSTON TO SPRINGDALE. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ MTZ066-281600- /O.UPG.KBYZ.WI.Y.0028.000000T0000Z-111230T1800Z/ /O.NEW.KBYZ.HW.W.0017.111227T1556Z-111230T1800Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 856 AM MST TUE DEC 27 2011 ...HIGH WIND WARNING IN EFFECT UNTIL 11 AM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 11 AM MST FRIDAY. * TIMING...STRONG SOUTHWEST WINDS WILL INCREASE TODAY AND CONTINUE THROUGH FRIDAY. THE STRONGEST WINDS ARE EXPECTED WEDNESDAY. WINDS WILL DECREASE SLOWLY WEDNESDAY NIGHT BUT WILL STILL REMAIN VERY GUSTY. * WINDS...EXPECT WINDS OF 35 TO 45 MPH WITH GUSTS AROUND 60 MPH THIS AFTERNOON AND EVENING. STRONGER WINDS WILL OCCUR WEDNESDAY WITH SUSTAINED WINDS OF 50 MPH AND GUSTS OVER 75 MPH. * IMPACTS...CROSSWINDS ALONG THE STILLWATER RIVER AND WEST ROSEBUD CREEK VALLEYS. THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH SLIGHTLY LIGHTER WINDS EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ HTTP://WEATHER.GOV/BILLINGS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this wind advisory went out at Dec 26, 2:33 PM MST, 23 minutes earlier.
Area forecast discussion, Dec 26, 2:33 PM MST, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BILLINGS MT
233 PM MST MON DEC 26 2011
.SHORT TERM...VALID FOR TUE AND WED...
OVERALL THE SHORT TERM FORECAST APPEARS TO BE IN GOOD SHAPE
ACROSS THE REGION. PROGRESSIVE AND RELATIVELY DRY PATTERN
CONTINUES THROUGH THE SHORT TERM. WIND WILL AGAIN BE THE GREATEST
CONCERN THROUGH THE SHORT TERM PERIOD...BUT IT DOES LOOK GOOD FOR
SOME HEAVY MOUNTAIN SNOWS ON THE WEST FACING SLOPES OF THE
BEARTOOTH/ABSAROKA AND CRAZY MOUNTAINS BEGINNING WEDNESDAY. HAVE
ISSUED A WIND ADVISORY FOR LIVINGSTON AND THE BEARTOOTH FOOTHILLS
FOR TONIGHT THROUGH FRIDAY. WILL BE TALKING UP MOUNTAIN SNOW IN
THE HWO...BUT ACCUMULATIONS SHOULD REMAIN BELOW WARNING CRITERIA.
TEMPERATURES LOOK LIKE THEY ARE IN PRETTY GOOD SHAPE
OVERALL...CLIMBING INTO THE LOW 50S BY WEDNESDAY...FOLLOWING THE
COLD AIR ADVECTION TODAY. WINDS WILL BE GENERALLY STRONG AND
GUSTY ACROSS MUCH OF THE REGION THROUGH THE SHORT TERM
PERIOD. WESTERN ZONES WILL SEE THE STRONGEST WINDS...AS 50 TO 60 KNOT
WEST WINDS PERSIST AT 700MB...AND LEE TROFFING DEVELOPS EACH DAY
AT THE SFC. ADVISORY AND EVEN HIGH ADVISORY TYPE WINDS ARE
EXPECTED IN THE LIVINGSTON AND NYE AREAS ESPECIALLY. WINDS WILL
NOT BE ADVISORY STRENGTH THROUGHOUT THE PERIOD...DROPPING OFF AT
TIMES...COULD NOT SEE A CLEAR BREAK IN THE STRONG WINDS.
FINALLY...STRONG WESTERLY PACIFIC FLOW WILL BRING PERSISTENT SNOWS
TO THE BEARTOOTH/ABSAROKA AND CRAZY MOUNTAINS...ESPECIALLY THE
WESTERN FACES...BEGINNING TONIGHT THROUGH THE END OF THE PERIOD
AND INTO THE EXTENDED PERIOD. MOIST PACIFIC FLOW WILL BE LIFTED
OROGRAPHICALLY ...RESULTING PERSISTENT HEAVY SNOW. ACCUMULATIONS
TO NOT APPEAR TO BE ENOUGH TO MEET/EXCEED WARNING CRITERIA...BUT
HIGHLIGHTS MAY BE NECESSARY IF SNOW RATES ARE HIGHER THAN
EXPECTED. AAG
.LONG TERM...VALID FOR THU...FRI...SAT...SUN...MON...
MODELS CONTINUE TO SHOWING A FAST PROGRESSIVE FLOW ACROSS THE
REGION FOR THURSDAY THROUGH NEXT MONDAY. MODELS RUNS HAVE BEEN
FAIRLY CONSISTENT AND HAVE MADE VERY LITTLE CHANGES TO THE
CURRENT EXTENDED FORECAST.
FAST WESTERLY FLOW WILL TAP INTO PACIFIC MOISTURE ON THURSDAY
WHICH WILL IMPACT THE WEST FACING SLOPES OF THE
BEARTOOTH/ABSAROKA MOUNTAINS. SIGNIFICANT SNOWFALL AMOUNTS WILL
BE POSSIBLE AND WILL CONTINUE TO MENTION THIS IN THE HWO AND
WEATHER GRAPHIC. PLAINS WILL SEE A MIX OF RAIN AND SNOW BUT
AMOUNTS WILL BE LIGHT DUE TO STRONG DOWN SLOPE FLOW.
MAIN CONCERN THROUGH THE EXTENDED WILL BE WINDS IN THE GAP AREAS
AND ALSO ACROSS THE PLAINS. STRONG JET OVER THE AREA THROUGH THIS
TIME PERIOD WITH SEVERAL SHORT WAVES MOVING THROUGH. THESE WAVES
WILL KEEP A LEE-SIDE TROUGH OVER THE WESTERN ZONES AND A PROLONG
PERIOD OF STRONG WINDS ARE EXPECTED. 700 MB WINDS ALSO PROGGED AT
70KTS WITH 850 MB WINDS AROUND 50KTS. WILL HAVE A WIND ADVISORY
IN EFFECT FOR THE GAP AREAS THURSDAY AND FRIDAY. WILL NEED TO
MONITOR THE PLAINS BUT CURRENT MODEL SOUNDING INDICATING STRONG
LIFT AT THE SURFACE WHICH WOULD PREVENT MIXING DOWN OF STRONGER
WINDS ALOFT TO THE SURFACE.
TEMPERATURES WILL BE MILD THROUGH THE PERIOD WITH STRONG WESTERLY
FLOW ALOFT. DID NOT STRAY FAR FROM CURRENT FORECAST TEMPERATURES
AS THEY WERE VERY CLOSE TO GUIDANCE. RICHMOND
&&
.AVIATION...
WINDS WILL DIMINISH ACROSS THE AREA THIS EVENING BUT WILL BEGIN
INCREASING TOMORROW MORNING FROM K6SO TO KLVM AND ALONG THE
ADJACENT FOOTHILLS. WINDS GUST TO 55KTS CAN BE EXPECTED IN THESE
AREAS. THERE IS A GOOD POSSIBILITY THAT THESE WINDS COULD
CONTINUE THROUGH FRIDAY. PERIODS OF GUSTY WINDS CAN ALSO BE
EXPECTED FROM K6SO TO EAST OF KBIL TOMORROW AND TUESDAY. VFR
CONDITIONS WILL PREVAIL ACROSS THE REGION TONIGHT AND TUESDAY.
RICHMOND
&&
.PRELIMINARY POINT TEMP/POPS...
TUE WED THU FRI SAT SUN MON
-----------------------------------------------------------
BIL 023/045 032/050 034/052 030/043 029/040 026/041 025/044
01/N 13/W 42/W 21/B 22/W 20/B 00/B
LVM 022/041 033/048 035/049 031/044 029/038 022/041 025/043
02/J 23/W 34/W 32/W 32/J 20/B 00/N
HDN 019/046 026/054 029/055 027/047 025/044 022/044 020/047
02/J 13/W 33/W 21/B 32/J 20/B 00/B
MLS 018/043 024/051 030/053 029/044 027/041 023/039 020/043
02/J 13/W 33/W 21/B 22/J 20/B 00/B
4BQ 020/045 025/051 029/053 028/044 027/043 023/041 020/045
02/J 12/W 33/W 21/B 21/B 20/B 00/U
BHK 017/041 023/047 028/049 027/040 024/040 021/037 018/041
02/J 12/W 33/W 21/N 22/J 20/B 00/B
SHR 014/039 022/045 026/047 024/040 022/039 020/038 018/043
01/E 12/J 22/W 20/B 21/B 20/B 00/B
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...WIND ADVISORY IN EFFECT FROM 5 AM TUESDAY TO 11 AM MST FRIDAY
FOR ZONES 65-66.
WY...NONE.
&&
WEATHER.GOV/BILLINGSHazardous weather outlook, Dec 26, 1:57 PM MST, 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BILLINGS MT 157 PM MST MON DEC 26 2011 MTZ028>042-056>058-063>068-WYZ098-099-272100- SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER- FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER- SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK- NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS- NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY- LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS- CRAZY MOUNTAINS-NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS- 157 PM MST MON DEC 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH CENTRAL WYOMING. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TODAY AND TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG WINDS WILL DEVELOP IN THE LIVINGSTON AND NYE AREAS BY LATE TUESDAY MORNING. THESE STRONG WINDS ARE EXPECTED TO CONTINUE THROUGH AT LEAST FRIDAY. THERE IS A POTENTIAL FOR THE STRONG WINDS TO SPREAD FURTHER EAST ONTO THE PLAINS...PARTICULARLY THURSDAY AND SATURDAY...AFFECTING AREAS FROM BILLINGS EASTWARD. ANYONE PLANNING TO TRAVEL OR PARTICIPATE IN OUTDOOR ACTIVITIES SHOULD MONITOR THE FORECAST AND BE PREPARED FOR VERY WINDY CONDITIONS. PERIODS OF HEAVY SNOW AND STRONG WINDS ARE EXPECTED AT TIMES ON THE WEST FACING SLOPES OF THE ABSAROKA AND BEARTOOTH MOUNTAINS WEDNESDAY THROUGH FRIDAY. THIS INCLUDES LOCATIONS SUCH AS COOKE CITY AND THE MOUNTAINS ABOVE THE PARADISE VALLEY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.